MathSciNet Relay Station
MathSciNet bibliographic data
MR595203 53C42 (49F10 57M35)
Meeks, William H., III; Yau, Shing Tung Topology of three-dimensional manifolds and the embedding problems in minimal surface theory. Ann. of Math. (2) 112 (1980), no. 3, 441–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement